American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Eric M. Friedlander and R. M. Seymour. Two proofs of the stable Adams conjecture. Bull. Amer. Math. Soc. 83 (1977) 1300-1302. MR 0448352.
Abstract, references, and article information
View Article: PDF

[2] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information
View Article: PDF

[3] S. Feder and S. Gitler. Stunted projective spaces and the $J$-order of the Hopf bundle. Bull. Amer. Math. Soc. 80 (1974) 748-749. MR 0348736.
Abstract, references, and article information
View Article: PDF

[4] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information
View Article: PDF

[5] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information
View Article: PDF

[6] S. M. Gersten and D. L. Rector. A relation between two simplicial algebraic $K$-theories. Bull. Amer. Math. Soc. 77 (1971) 397-399. MR 0276305.
Abstract, references, and article information
View Article: PDF

[7] Allan L. Edelson. Real line bundles on spheres . Proc. Amer. Math. Soc. 27 (1971) 579-583. MR 0301016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1